# SDR DALA2018031301673

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 124,593 hours, 17,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE DECK DRAIN PATH AT BS 955, LBL 85, FOUND CORRODED, EXCEEDED ALLOWABLE LIMITS. REPAIRED IAW SRM 57-10-01, AND ERA 566431-14. (LP 0462073)
